# SDR DALA2022080305355

- Difficulty date: August 3, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N802DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31917
- Aircraft time: 28,274 hours, 10,901 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2348188) DURING INSPECTIION FOUND CORROSION ON FLOOR WEB FROM STA 1006 TO STA 986.5 AND AT RBL 40, RBL 44 AND RBL 25. CORROSION ON FLOOR WEB FROM STA 1006 TO STA 986.5 AND AT RBL 40, RBL 44 AND RBL 25. (CPAX) WAS REPAIRED PER PRI 600924-14 REV O AND ER/A 600924-14 REV ORIGINAL.
